You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Comparing Periodic Orbits of Maps of the Interval
C. Bernhardt, E. Coven, M. Misiurewicz and I. Mulvey
Transactions of the American Mathematical Society
Vol. 333, No. 2 (Oct., 1992), pp. 701-707
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2154055
Page Count: 7
You can always find the topics here!Topics: Horseshoes, Periodic orbits, Mathematical intervals, Combinatorial permutations, Mathematical theorems, Local maximum, Integers, Same sex marriage
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let π and θ be cyclic permutations of finite ordered sets. We say that π forces θ if every continuous map of the interval which has a representative of π also has one of θ. We give a geometric version of Jungreis' combinatorial algorithm for deciding in certain cases whether π forces θ.
Transactions of the American Mathematical Society © 1992 American Mathematical Society